, Volume 38, Issue 2, pp 327-342

On the Poincaré inequality for vector fields

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove the Poincaré inequality for vector fields on the balls of the control distance by integrating along subunit paths. Our method requires that the balls are representable by means of suitable “controllable almost exponential maps”.

Both authors were partially supported by the University of Bologna, funds for selected research topics.